논문KCI 등재
Fractional differentiations and integrations of quadruple hypergeometric series
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The hypergeometric series of four variables are introduced and studied by Bin-Saad and Younis recently. In this line, we derive several fractional derivative formulas, integral representations and operational formulas for new quadruple hypergeometric series.
Abstract
The hypergeometric series of four variables are introduced and studied by Bin-Saad and Younis recently. In this line, we derive several fractional derivative formulas, integral representations and operational formulas for new quadruple hypergeometric series.
참고문헌 (23)
- P. Agarwal, "Certain generating functionsfor the quadruple hypergeometric series K10", Notes on Number Theory and Discrete Math, 25, pp.16~23 (2019)
- L. C. Andrews, "Special Functions for Engineers and Applied Mathematicians" (1985), acmillan Publishing Company
- Enes Ata, "A study on certain properties of generalized special functions defined by Fox-Wright function", Applied Mathematics and Nonlinear Sciences, 5(1), pp.147~162 (2020), Walter de Gruyter GmbH[DOI]
- W. W. Bell, "Special Functions for Scientists and Engineers" (1968), Oxford University press
- L. Bers, "Mathematical Aspects of Subsonic and Transonic Gas Dynamics" (1958), Wiley
- M. G. Bin-Saad, "On connections between certain class of new quadruple and known triple hypergeomtric series", Tamap Journal of Mathematics and Statistics (2019)
- M. G. Bin-Saad, "Some integrals connected with a new quadruple hypergeometric series", Universal J. Math. Appl, 3, pp.19~27 (2020)
- M. G. Bin-Saad, "Boletim da Sociedade Paranaense de Matematica", In Press.
- M. G. Bin-Saad, "New quadraple hypergeometric series and their integral representations", Sarajevo J. Math, 14(27(1), pp.45~57 (2018)[DOI]
- Yu. A. Brychkov, "On some formulas for the Appell function F2(a, b, b0; c, c0, w, z)", Integral Transforms Spec. Funct, 25, pp.111~123 (2014)
- J. Choi, "General summtion formulas for Kamp´e de F´eriet function", Montes Taurus J. Pure Appl. Math, 1, pp.107~128 (2019)
- A. Erd´elyi, "Higher Transcendental Functions. Vol. I" (1953), McGraw-Hill Book Company
- H. Exton, "Hypergeometric functions of three variables", J. Indian Acad. Math, 4(2), pp.113~111 (1982)
- Anvar Hasanov, "Decomposition formulas associated with the Lauricella multivariable hypergeometric functions", Computers & Mathematics with Applications, 53(7), pp.1119~1128 (2007), Elsevier BV[DOI]
- W. Koepf, "On a new class of Laplace-type integrals involving generalized hypergeometric functions", Axioms, 8, pp.87~ (2019)
- G. Lauricella, "Sull funzioni ipergeometric a pi variabili", Rend. Cric. Mat. Palermo, 7, pp.111~158 (1893)
- O. I. Marichev, "Ellis Horwood Series: Mathematics and its Applications" (1983), Ellis Horwood Ltd
- K. S. Miller, "An introduction to the fractional calculus and fractional differential equations" (1993), A Wiley-Interscience Publication, John Wiley & Sons, Inc
- G. V. Milovanovi´c, "Certain Laplace transforms of convolution type integrals involving product of two special pFp functions", Demonstr. Math, 51(1), pp.264~276 (2018)[DOI]
- E. D. Rainville, "Special Functions" (1971), Chelsea Publishing Company
- C. Sharma, "Hypergeometric functions of four variables", I, J. Indian Acad. Math, 11(2), pp.121~133 (1989)
- H. M. Srivastava, "A Treatise on Generating Functions" (1984), Ellis Horwood Lt1
- J. A. Younis, "Several Euler-type integrals involving Exton’s quadruple hypergeometric series", J. Math. Computer Sci, 21, pp.286~295 (2020)
관련 논문AI추천
Further Hypergeometric Functions in Four Variables and Their Associated Properties김태균, J. A. Younis, P. Agarwal, S. Jain장전수학회 · Advanced Studies in Contemporary Mathematics2022 · 제32권 제3호Fractional Integration and differentiation of the $(p, q)$-extended Bessel function최준상, Rakesh K. Parmar대한수학회 · 대한수학회보2018 · 제55권 제2호New transformations for hypergeometric functions deducible by fractional calculus김용섭대한수학회 · 대한수학회논문집2018 · 제33권 제4호Certain hypergeometric series identities deducible by fractional calculusA. K. Rathie, S. Gaboury장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제2호Further hypergeometric identities deducible by fractional calculusArjun K. Rathie, Sebastien Gaboury대한수학회 · 대한수학회논문집2014 · 제29권 제3호Extended Caputo fractional derivative operatorP. Agarwal, R. P. Agarwal장전수학회 · Advanced Studies in Contemporary Mathematics2015 · 제25권 제3호
이 간행물의 다른 논문 (14건)
Diophantine triple with Fibonacci numbers and elliptic curve박진서pp. 401-411A relationship between Cayley-Dickson process and the generalized Study determinantPritta Etriana Putri, Laurence Petrus Wijayapp. 413-422Higher order Apostol-type poly-Genocchi polynomials with parameters $a, b$ and $c$Roberto B. Corcino, Cristina B. Corcinopp. 423-445Global attractor for a class of quasilinear degenerate parabolic equations with nonlinearity of arbitrary orderLe Thi Thuy, Tran Thi Quynh Chi, Nguyen Xuan Tupp. 447-463Differences of differential operators between weighted-type spacesJasbir Singh Manhas, Mohammed Said Al Ghafripp. 465-483
